U.S. doctors online nowAsk doctors free
A 49-year-old member asked:

i drink about 8 cans of 4% beer a day, am i likely to get withdrawal symptoms if i stop?

2 doctor answers6 doctors weighed in
Dr. Ronald Krauser
Rheumatology 52 years experience
Probably: You are an alcoholic. Get help.The answer to your question is yes.
Dr. Ed Friedlander
Pathology 44 years experience
Thanks for talking straight to our correspondent. Let's hope he has the courage to do what he must to save his life.
May 1, 2013
Dr. Frank Kuitems
Internal Medicine 39 years experience
AA: This is a site for free information only. Recommendation with excess alcohol use is to see your primary care physician and get involved in an organization like Alcoholics Anonymous

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 38-year-old member asked:

Drank 20+ coffee's a day, but no withdrawal symptoms after quitting. Am i normal?

1 doctor answer1 doctor weighed in
Dr. James Fox
Dr. James Fox answered
Psychiatry 14 years experience
Sure: Everyone is different.
Corpus Christi, TX
A 56-year-old male asked:

Its been 3 days that i dtopoed smoking uding vapor pen what are withdrawal symptoms bern smoking for 35 yrs i sm 56 yo?

2 doctor answers4 doctors weighed in
Dr. Monica Michel
Family Medicine 12 years experience
So many!: Congratulations in doing one of the hardest things! Nicotine withdrawal symptoms are vast and largely depend on the person. Generally though- fatigue, anxiety, restlessness, headache and mood disturbance are not uncommon.
Egypt
A 27-year-old male asked:

I'm on tapering plan from Lexotanil 1.5 since I used for 20 Days, 1 Pill/day. If I feel Withdrawal Symptoms will it last forever or it will take days?

1 doctor answer1 doctor weighed in
Dr. Susan Rhoads
Family Medicine 38 years experience
Not necessarily: Taper off of it with your doc's supervision. If you have side effects that are uncomfortable for you, tell your doc and the rate of taper can be slowed so you don't have any symptoms that are unpleasant. Since you were not on it long, severe symptoms are unlikely and any symptoms will likely not last long. However, you are being treated for a mood problems, and you might not feel great from that

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 14, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.